Rene Schilling
Rene Schilling
Professor of Probability, TU Dresden, Germany
Verified email at
Cited by
Cited by
Bernstein functions
RL Schilling, R Song, Z Vondracek
Bernstein functions, 2012
Measures, integrals and martingales
RL Schilling
Cambridge University Press, 2017
LÚvy matters. III
B B÷ttcher, R Schilling, J Wang
Lecture Notes in Mathematics 2099, 71-80, 2013
Brownian motion
RL Schilling, L Partzsch
Brownian Motion, 2014
Growth and H÷lder conditions for the sample paths of Feller processes
RL Schilling
Probability Theory and Related Fields 112 (4), 565-611, 1998
LÚvy-type processes and pseudodifferential operators
N Jacob, RL Schilling
LÚvy processes, 139-168, 2001
A note on the existence of transition probability densities of LÚvy processes
V Knopova, RL Schilling
Forum Mathematicum 25 (1), 125-149, 2013
Stochastic calculus for uncoupled continuous-time random walks
G Germano, M Politi, E Scalas, RL Schilling
Physical Review E 79 (6), 066102, 2009
Conservativeness and extensions of Feller semigroups
RL Schilling
Positivity 2 (3), 239-256, 1998
Bernstein functions, volume 37 of de Gruyter Studies in Mathematics
RL Schilling, R Song, Z Vondracek
Walter de Gruyter & Co., Berlin, 2010
Subordination in the sense of Bochner and a related functional calculus
RL Schilling
Journal of the Australian Mathematical Society 64 (3), 368-396, 1998
The symbol associated with the solution of a stochastic differential equation
R Schilling, A Schnurr
Electronic Journal of Probability 15, 1369-1393, 2010
Function spaces related to continuous negative definite functions: psi-Bessel potential spaces
W Farkas, N Jacob, RL Schilling
Polska Akademia Nauk, Instytut Matematyczny, 2001
Weak order for the discretization of the stochastic heat equation driven by impulsive noise
F Lindner, RL Schilling
Potential Analysis 38 (2), 345-379, 2013
Coupling property and gradient estimates of LÚvy processes via the symbol
RL Schilling, P Sztonyk, J Wang
Bernoulli 18 (4), 1128-1149, 2012
Spatial Besov regularity for stochastic partial differential equations on Lipschitz domains
PA Cioica, S Dahlke, S Kinzel, F Lindner, T Raasch, K Ritter, RL Schilling
arXiv preprint arXiv:1011.1814, 2010
Correlation structure of time-changed LÚvy processes
NN Leonenko, MM Meerschaert, RL Schilling, A Sikorskii
Communications in Applied and Industrial Mathematics 6 (1), e-483, 2014
Feller semigroups, Lp-sub-Markovian semigroups, and applications to pseudo-differential operators with negative definite symbols
W Farkas, N Jacob, RL Schilling
Walter de Gruyter GmbH & Co. KG 13 (1), 51-90, 2001
On the Feller property of Dirichlet forms generated by pseudo differential operators
RL Schilling, T Uemura
Tohoku Mathematical Journal, Second Series 59 (3), 401-422, 2007
Adaptive wavelet methods for elliptic stochastic partial differential equations
PA Cioica, S Dahlke, N D÷hring, S Kinzel, F Lindner, T Raasch, K Ritter, ...
Preprint 77, 2011
The system can't perform the operation now. Try again later.
Articles 1–20